MAUDE Adverse Event Report: S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION BI-MENTUM CEMENTED CUP 51 RM52240051; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION BI-MENTUM CEMENTED CUP 51 RM52240051; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Catalog Number UNK_JSE
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 08/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported that the patient was revised for instability.No broken instrument, no delays.
 
Additional Manufacturer Narrative
Manufacturer entity, d3: corrected to s.E.R.F societe detudes recherche fabrication.
 
Event or Problem Description

Brand Name
BI-MENTUM CEMENTED CUP 51 RM52240051
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION
85 avenue des bruyeres
69150 decines-charpieu
decines NJ 69150
FR  69150
Manufacturer (Section G)
S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR   69150
Manufacturer Contact
joann ripoli
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20829976
Report Number3008668801-2024-00008
Device Sequence Number8865421
Product Code LZO
UDI-Device Identifier03662200015429
UDI-Public03662200015429
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K181744
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue NumberUNK_JSE
Device Lot Number2002703A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/20/2024
Supplement Date Received by Manufacturer01/24/2025
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexMale